# SDR IPXA2015012685443

- Difficulty date: January 8, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 213,468 hours, 14,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536115
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CP 11, PANEL RACK MAIN DECK FLOOR PANEL 251XQF HAS A AREA OF DELAMINATION AT PREVIOUS.  FABBED PANEL 251XQF, PN 146N5361-15 FROM A402H-48X144 IAW SREO B757-5320-9692-H2.  STEP B2 OF SREO B757-5320-9692-H REQUIRED.  SCUFF SAND AROUND THE STEP CUT AREA IAW SREO B757-5320-9692-H.  CLEAN THE AREA IAW SREO B757-5320-9692-H.  OK TO BOND.  ACCOMPLISHED SDR IAW GMM 03.16.01.01.
